# SDR SWIA201025257

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 20,767 hours, 17,971 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT ENGINE MOUNT HOUSING HAS PITTING.  (ENGINE CHANGE)  REPLACED RIGHT PYLON AFT ENGINE MOUNT HOUSING WITH SERVICABLE PART.
